It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Posted by Debby on June 06, 2000 at 14:20:38:

In Reply to: Re: Methotrexate Injections posted by Rebecca on May 10, 2000 at 06:44:45:

: : I have been taking Methotrexate for 5 months now and I have had a number of mouth ulcers and more resent very bad head aches I have heard that the injections for Methotrexate have less side affects then the pills.
: : I would appreciate any input from others who have tried

: : Can you do the injections yourself or does it have to be a Doctor?

: Hi
: Im sorry you have been having problems with your medication. I have been on methotrexate a number of times, but unfortunatly i get very bad nausia and other side effects, at first i was on it orally but because of the side effects they decided to try injections, i had them once a week, and i had to visit my local GP to get them.
: Unfortunatly it did not seem to make any difference with me as i still had side effects.
: But really i am glad that i at least tried it.
: I don't think that you are aloud to admiister the injection yourself but if you have a local GP they can store and administer it for you, to save a trip out to your arthritis doctor.

: Hope this helps and that things improve for you soon !
: Bec
I'm sorry to hear both of you had no luck with Methotrexate. I have a 2 year old daughter with JRA and she is taking the injections. She has improved 100%. Her dr. said that the side affects are more likely to happen to adults because of the dosage. And i don't know what state both of you live in, but I am allowed to give her the shots myself. However, I'm too chicken and have a home nurse come and give them.

Follow Ups

All times are GMT -7. The time now is 09:35 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!